Lower Bound for the Radiation $Q$ of Electrically Small Magnetic Dipole Antennas With Solid Magnetodielectric Core

Oleksiy S. Kim, Olav Breinbjerg

Research output: Contribution to journalJournal articleResearchpeer-review

264 Downloads (Pure)

Abstract

A new lower bound for the radiation $Q$ of electrically small spherical magnetic dipole antennas with solid magnetodielectric core is derived in closed form using the exact theory. The new bound approaches the Chu lower bound from above as the antenna electrical size decreases. For $ka, the new bound is lower than the bounds for spherical magnetic as well as electric dipole antennas composed of impressed electric currents in free space.
Original languageEnglish
JournalI E E E Transactions on Antennas and Propagation
Volume59
Issue number2
Pages (from-to)679-681
ISSN0018-926X
DOIs
Publication statusPublished - 2011

Bibliographical note

Copyright 2010 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.

Keywords

  • Chu lower bound
  • Quality factor
  • Magnetic dipole
  • Fundamental limitations
  • Electrically small antennas

Fingerprint Dive into the research topics of 'Lower Bound for the Radiation $Q$ of Electrically Small Magnetic Dipole Antennas With Solid Magnetodielectric Core'. Together they form a unique fingerprint.

Cite this